MAUDE Adverse Event Report: BTG YOKNEAM ICEROD 90 DEGREE MRI NEEDLE / MRI; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICEROD 90 DEGREE MRI NEEDLE / MRI; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3195
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a needle air leak occurred.An icerod 90 degree mri needle was selected for the index cryoablation procedure.During preparation, however, there was an air leak observed.The procedure was completed using a different device of the same model.There were no patient complications reported.

Brand Name
ICEROD 90 DEGREE MRI NEEDLE / MRI
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
tavor bldg 1, industrial park
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
GALIL ISRAEL
tavor bldg 1
yokneam 20692 03
IS   2069203
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15203975
Report Number2134265-2022-08449
Device Sequence Number2067832
Product Code GEH
UDI-Device Identifier07290104830297
UDI-Public07290104830297
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2024
Device Model NumberFPRPR3195
Device Catalogue NumberFPRPR3195
Device Lot NumberU4135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2022
Initial Report FDA Received Date08/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown